Research

Items by Di Francesco, Marco

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2014 | 2013 | 2012 | 2011 | 2010 | 2008
Number of items: 17.

2014

Burger, M., Di Francesco, M., Markowich, P. A. and Wolfram, M.-T., 2014. Mean field games with nonlinear mobilities in pedestrian dynamics. Discrete and Continuous Dynamical Systems - Series B, 19 (5), pp. 1311-1333.

Di Francesco, M. and Matthes, D., 2014. Curves of steepest descent are entropy solutions for a class of degenerate convection-diffusion equations. Calculus of Variations and Partial Differential Equations, 50 (1-2), pp. 199-230.

2013

Francesco, M. D. and Fagioli, S., 2013. Measure solutions for non-local interaction PDEs with two species. Nonlinearity, 26 (10), pp. 2777-2808.

Burger, M., Di Francesco, M. and Franek, M., 2013. Stationary states of quadratic diffusion equations with long-range attraction. Communications in Mathematical Sciences, 11 (3), pp. 709-738.

2012

Carrillo, J.A., Di Francesco, M., Figalli, A., Laurent, T. and Slepčev, D., 2012. Confinement in nonlocal interaction equations. Nonlinear Analysis: Theory Methods & Applications, 75 (2), pp. 550-558.

Amadori, D. and Di Francesco, M., 2012. The one-dimensional Hughes model for pedestrian flow : Riemann-type solutions. Acta Mathematica Scientia, 32 (1), pp. 367-379.

2011

Di Francesco, M. and Twarogowska, M., 2011. Asymptotic stability of constant steady states for a 2 2 reaction-diffusion system arising in cancer modelling. Mathematical and Computer Modelling, 53 (7-8), pp. 1457-1468.

Carrillo, J.A., Di Francesco, M., Figalli, A., Laurent, T. and Slepčev, D., 2011. Global-in-time weak measure solutions and finite-time aggregation for nonlocal interaction equations. Duke Mathematical Journal, 156 (2), pp. 229-271.

Di Francesco, M., Markowich, P.A., Pietschmann, J.-F. and Wolfram, M.-T., 2011. On the Hughes' model for pedestrian flow: the one-dimensional case. Journal of Differential Equations, 250 (3), pp. 1334-1362.

2010

Di Francesco, M., Lorz, A. and Markowich, P., 2010. Chemotaxis-fluid coupled model for swimming bacteria with nonlinear diffusion : Global existence and asymptotic behavior. Discrete and Continuous Dynamical Systems, 28 (4), pp. 1437-1453.

Burger, M., Di Francesco, M., Pietschmann, J.-F. and Schlake, B., 2010. Nonlinear cross-diffusion with size exclusion. SIAM Journal on Mathematical Analysis (SIMA), 42 (6), pp. 2842-2871.

Di Francesco, M. and Donatelli, D., 2010. Singular convergence of nonlinear hyperbolic chemotaxis systems to keller-segel type models. Discrete and Continuous Dynamical Systems - Series B, 13 (1), pp. 79-100.

2008

Di Francesco, M., Markowich, P.A. and Fellner, K., 2008. The entropy dissipation method for spatially inhomogeneous reaction-diffusion-type systems. Proceedings of the Royal Society of London Series A - Mathematical Physical and Engineering Sciences, 464 (2100), pp. 3273-3300.

Burger, M. and Di Francesco, M., 2008. Large time behavior of nonlocal aggregation models with nonlinear diffusion. Networks and Heterogeneous Media, 3 (4), pp. 749-785.

Di Francesco, M. and Rosado, J., 2008. Fully parabolic Keller-Segel model for chemotaxis with prevention of overcrowding. Nonlinearity, 21 (11), pp. 2715-2730.

Di Francesco, M. and Wunsch, M., 2008. Large time behavior in Wasserstein spaces and relative entropy for bipolar drift-diffusion-Poisson models. Monatshefte fur Mathematik, 154 (1), pp. 39-50.

Di Francesco, M., Fellner, K. and Liu, H., 2008. A nonlocal conservation law with nonlinear "radiation" inhomogeneity. Journal of Hyperbolic Differential Equations, 5 (1), pp. 1-23.

This list was generated on Sat Jul 26 16:13:27 2014 IST.